Previous
Previous Product Image

Coldcap Day Time Capsules 12’s

KSh250.00
Next

Coldcap Original Capsules 12’s

KSh200.00
Next Product Image

Coldcap Night Time Capsules 12’s

KSh150.00

Coldcap Night Time Capsules 12’s

KSh150.00

Coldcap Night time capsules contains paracetamol 500mg and chlorpheniramine 4 mg per capsule. It is used for the relief of cold aches and pains. Also, it offers relief to fever associated with colds, running nose, sneezes, and flus.

Order on WhatsApp
Add to Wishlist
Add to Wishlist
Category:

Description

Coldcap Night time capsules contains paracetamol 500mg and chlorpheniramine 4 mg per capsule. It is used for the relief of cold aches and pains.

  • Also, it offers relief to fever associated with colds, running nose, sneezes, and flus.

cough-and-cold products have not been shown to be safe or effective in children younger than 6 years. Do not use this product to treat cough sysmptoms in children younger than 6 years unless specifically directed by the doctor.

Reviews

There are no reviews yet.

Be the first to review “Coldcap Night Time Capsules 12’s”

Your email address will not be published. Required fields are marked *

Shopping cart

4

Subtotal: KSh3,550.00

View cartCheckout